# SDR WX0A2018041073309

- Difficulty date: March 4, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 64,494 hours, 32,199 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF NOSE WHEEL FAILED TO RETRACT. RED NOSE WHEEL LIGHT REMAINED ILLUMINATED AND NLG IND SHOWED IT WAS STILL IN THE DOWN AND LOCKED POSITION. LUBRICATED NOSE GEAR AND ADJUSTED GROUND SENSING CONTROL MECHANISM.
